# SDR ASOA2019041063023

- Difficulty date: April 6, 2019
- Submitted: April 10, 2019
- Operation: Air carrier
- Aircraft: N15912
- Make and model: Emb EMB-145LR
- Aircraft serial: 145439
- Aircraft time: 41,891 hours, 32,487 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 14540484405
- Condition: Corroded
- Location: Frames 58-61
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION FOUND CENTER FLOOR BEAM GUSSET CORRODED AROUND NUTPLATE HOLES FROM FRAME 58-61. MAINTENANCE REPLACED CENTER FLOOR BEAM GUSSET.
